# SDR NSVA200600142

- Difficulty date: September 15, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 26,198 hours, 29,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS SLIGHTLY SPLIT RT FLAP INDICATES 17 DEGREES WHEN SET FOR 20 DEGREES  SET OFF TOO LOW, FLAPS ALARM ON GPWS.  CW FLAP ELECTRICAL RIGGING (PARAGRAPH 3) CHECK OFF RIGGING (PARA 8) FLAP INDICATION RIGGING (PARA 9).  OPERATIONAL TEST OF FLAP CONTROL SYSTEM OPS CHECK GOOD AT THIS TIMEREF 27-51-00-05.  CW ADJUSTMENT/TEST FLAP CONTROL PROCEDURE 1 (2) RIGGING ADJUSTMENT UP TO HAND INCLUDING (2)(M) PAGE 5 OF 30 AMM 27-51-00-05.  FOUND RT FLAP POSITION TRANSMITTER BAD R/R IAW AMM 27-52-00.  FLAP CONTROL BOX WOULD NOT ADJUST FLAP POSITION INDICATOR REMOVED AND REPLACED IAW AMM 27-52-00 NEEDS ELECTRICAL RIGGING STARTED OVER AP-3111521.  REMOVED AND REPLACED FLAP POSITION INDICATOR IAW -AMM 2.
